RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 4, Pages 798–827 (Mi izv2393)  

This article is cited in 4 scientific papers (total in 4 papers)

Degenerations of real algebraic varieties

V. A. Krasnov


Abstract: Analogues of the Harnack–Thom and Petrovskii–Kharlamov inequalities are proved for a family of real algebraic varieties. An essential role in the formulation of these inequalities is played by the Picard–Lefschetz transformation for the complexification of the family.
Bibliography: 14 titles.

Full text: PDF file (3850 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:1, 115–140

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G30, 32C05; Secondary 14F25
Received: 29.04.1983

Citation: V. A. Krasnov, “Degenerations of real algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985), 798–827; Math. USSR-Izv., 27:1 (1986), 115–140

Citation in format AMSBIB
\Bibitem{Kra85}
\by V.~A.~Krasnov
\paper Degenerations of real algebraic varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 4
\pages 798--827
\mathnet{http://mi.mathnet.ru/izv2393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806686}
\zmath{https://zbmath.org/?q=an:0598.14024|0586.14022}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 1
\pages 115--140
\crossref{https://doi.org/10.1070/IM1986v027n01ABEH001168}


Linking options:
  • http://mi.mathnet.ru/eng/izv2393
  • http://mi.mathnet.ru/eng/izv/v49/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On degeneration of $M$-varieties”, Math. Notes, 59:3 (1996), 279–282  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Krasnov, “The Harnack–Thom Inequalities for Sheaves with Involution and Their Applications”, Math. Notes, 74:5 (2003), 647–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Krasnov, “Rigid isotopy classification of real three-dimensional cubics”, Izv. Math., 70:4 (2006), 731–768  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:45
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019